MathSciNet Relay Station
MathSciNet bibliographic data
MR1227665 49J52 (58C20 90C30 90C48)
Poliquin, R. A.; Rockafellar, R. T. A calculus of epi-derivatives applicable to optimization. Canad. J. Math. 45 (1993), no. 4, 879–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement